淡江大學機構典藏:Item 987654321/20719
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60868/93650 (65%)
造訪人次 : 1154304      線上人數 : 20
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20719


    題名: Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution
    作者: Wu, Shuo-Jye;Chen, Yi-Ju;Chang, Chun-tao
    貢獻者: 淡江大學統計學系
    關鍵詞: Confidence interval;Joint confidence region;Maximum likelihood estimator;Pivot;Progressive type II censoring;Random removals
    日期: 2007-01-01
    上傳時間: 2009-11-30 12:57:39 (UTC+8)
    出版者: Taylor & Francis
    摘要: In this article, we study the estimation problems for the Burr type XII distribution based on progressive type II censoring with random removals, where the number of units removed at each failure time has a discrete uniform distribution. We use the method of maximum likelihood to derive the point estimators of the parameters. The main purpose of this article is to construct the exact confidence interval and region for the parameters. Finally, a numerical example is presented to illustrate the methods developed here.
    關聯: Journal of Statistical Computation and Simulation 77(1), pp.19-27
    DOI: 10.1080/10629360600569204
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML152檢視/開啟
    Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution.pdf270KbAdobe PDF1檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋